On the Knot Floer Homology of Twisted Torus Knots


Journal Article

© 2014 The Author(s) 2014. Published by Oxford University Press. All rights reserved. For permissions, please e-mail: journals.permissions@oup.com. In this paper, we study the knot Floer homology of a subfamily of twisted (p,q) torus knots where q=plusmn;1 (mod p). Specifically, we classify the knots in this subfamily that admit L-space surgeries. To do calculations, we use the fact that these knots are (1,1) knots and, therefore, admit a genus one Heegaard diagram.

Full Text

Duke Authors

Cited Authors

  • Vafaee, F

Published Date

  • January 1, 2015

Published In

Volume / Issue

  • 2015 / 15

Start / End Page

  • 6516 - 6537

Electronic International Standard Serial Number (EISSN)

  • 1687-0247

International Standard Serial Number (ISSN)

  • 1073-7928

Digital Object Identifier (DOI)

  • 10.1093/imrn/rnu130

Citation Source

  • Scopus